Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX

May 1, 2025Dimmit County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 1, 2025, 9:29 PM CDT for Dimmit County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2025, 9:29 PM CDT (02:29 UTC)
Expired
May 1, 2025, 10:11 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 97 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 4:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3528 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

364 
WUUS54 KEWX 020229
SVREWX
TXC127-020330-
/O.NEW.KEWX.SV.W.0101.250502T0229Z-250502T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
929 PM CDT Thu May 1 2025

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Dimmit County in south central Texas...

* Until 1030 PM CDT.

* At 928 PM CDT, a severe thunderstorm was located over Carrizo
  Springs, and is nearly stationary.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Carrizo Springs, Asherton, Winter Haven, Brundage, and Carrizo
  Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2837 9999 2864 10000 2864 9963 2840 9961
TIME...MOT...LOC 0228Z 231DEG 1KT 2853 9984 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
2 follow-up statements
970 
WWUS54 KEWX 020255
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 PM CDT Thu May 1 2025

TXC127-020330-
/O.CON.KEWX.SV.W.0101.000000T0000Z-250502T0330Z/
Dimmit TX-
955 PM CDT Thu May 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN DIMMIT COUNTY...

At 955 PM CDT, a severe thunderstorm was located over Carrizo Hill,
or near Carrizo Springs, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carrizo Springs, Asherton, Winter Haven, Brundage, and Carrizo Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2837 9999 2864 10000 2864 9963 2840 9961
TIME...MOT...LOC 0255Z 293DEG 8KT 2853 9980 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
902 
WWUS54 KEWX 020311
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1011 PM CDT Thu May 1 2025

TXC127-020321-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-250502T0330Z/
Dimmit TX-
1011 PM CDT Thu May 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DIMMIT COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2837 9999 2864 10000 2864 9963 2840 9961
TIME...MOT...LOC 0308Z 231DEG 1KT 2853 9980 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:45 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 1, 6:45 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
645 PM CDT Thu May 1 2025

...New AVIATION...

.SHORT TERM...
(Tonight through Friday night)
Issued at 156 PM CDT Thu May 1 2025

Key Messages:

- Severe Thunderstorm Watch for northern Hill Country and northern
  I-35 Corridor until 9 PM. Large hail and damaging wind gusts most
  likely threats.

- Level 1 to 2 of 5 risk of severe thunderstorms Friday afternoon
  into Friday evening for all of South Central Texas.

- Any storm that forms over South Central Texas late today or
  tonight will provide a marginal (level 1 of 4) risk of excessive
  rainfall.

- There is a level 2 of 4 risk for excessive rainfall across nearly
  all areas of South Central Texas Friday afternoon and evening.

Convection is beginning in the vicinity of an old outflow boundary
near our northeastern counties. Current conditions are high CAPE with
moderate vertical wind shear. We have issued a Severe Thunderstorm
Watch for this area until 9 PM. Steep mid-level lapse rates suggest
large hail as the most likely threat with damaging winds gusts also
likely. Storms will move from west to east.

Storms are also beginning to form out west in the vicinity of the
dryline. The airmass there is also unstable with only moderate wind
shear. Conditions are favorable for strong to severe thunderstorms
this evening. There is a level 2 of 5 risk for severe thunderstorms
across most of our CWA tonight. Convection should wane with the loss
of heating by late evening. The overnight period should be quiet.

A cold front will drop down through central Texas during the day
Friday. This bring a better chance for widespread convection. The
airmass will remain unstable and the severe risk will be level 2 of 5
again. In addition the PW will be high enough that locally heavy rain
will be possible and WPC has a level 2 of 4 risk for excessive
rainfall and flash flooding.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 156 PM CDT Thu May 1 2025

Key Messages:

- Drying out and a beautiful weekend for most areas on tap

- Wet and stormy pattern continues through Thursday

Starting the forecast period we should have most of the heavy rain
and possible strong storms pushing out of most of our southern areas
as the front pushes southward. In its wake we should see skies start
to clear out with humidity levels dropping and highs in the upper
70s leading to a nice Saturday with light northeast winds. An even
better day is expected on Sunday under partly to mostly sunny skies
with highs in the upper 70s to low 80s.

Things quickly change as we resume southerly flow which brings the
return of more humid conditions though high temperatures shouldn't
be as warm as this past week with most areas staying in the low 80s.
Additionally, chances for rain and thunderstorms begin to increase
Monday into Tuesday as several upper level short waves move from
northeast Mexico into the local area. The wet pattern continues
throughout the week as an upper level low pressure system over New
Mexico tries to push east into central TX. Surface wise we will have
a frontal boundary that pushes into our area Wednesday into Thursday
bringing several rounds of scattered showers and thunderstorms. Like
this past week the dryline is expected to stay just west of Del Rio
thus leaving our area on the warm and humid side of things thus
giving our area repeated chances for rounds and rounds of storms. At
this point it is too early to tell if we could have strong to severe
storms with each round so check back for future forecasts as things
become further refined. Temperatures look to remain in the upper 70s
and low 80s Monday to the mid 80s for Tuesday and Wednesday before
cooling back down to the low 80s for Thursday.

&&

.AVIATION...
(00Z TAFS)
Issued at 644 PM CDT Thu May 1 2025

Isolated to scattered thunderstorms will remain around South Central
Texas through around midnight before dissipating. Highest confidence
for thunderstorms remains at DRT tonight with lesser confidence at
AUS. SAT/SSF may miss out on activity tonight. MVFR ceilings return
overnight through Friday morning. Chances for showers and
thunderstorms return Friday afternoon at all sites but have pushed
back the time a bit on this TAF.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  87  63  80 /  30  80  70  10
Austin Bergstrom Intl Airport  67  87  62  78 /  30  80  70  10
New Braunfels Muni Airport     69  90  64  81 /  20  70  70  10
Burnet Muni Airport            67  83  61  78 /  30  80  60  10
Del Rio Intl Airport           69  90  67  82 /  30  40  60  30
Georgetown Muni Airport        67  84  61  77 /  30  80  70  10
Hondo Muni Airport             67  87  64  80 /  30  60  70  20
San Marcos Muni Airport        68  87  63  79 /  20  80  70  10
La Grange - Fayette Regional   70  88  64  79 /  20  80  80  10
San Antonio Intl Airport       70  88  65  79 /  20  70  70  20
Stinson Muni Airport           71  90  66  80 /  20  70  70  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...05
Long-Term...Platt
Aviation...27

In the hours before

Local storm report, May 1, 7:58 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
758 PM CDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Flash Flood      9 SW Montell            29.44N 100.12W
05/01/2025                   Kinney             TX   Storm Chaser

            5-6 feet of water reported over FM 334 near
            Ox Ranch.

&&

JR
Local storm report, May 1, 8:15 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
815 PM CDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     Hail             4 N Burnet              30.82N 98.24W
05/01/2025  M1.25 Inch       Burnet             TX   Public

            Report from mPING.

&&

JR
Local storm report, May 1, 8:16 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
816 PM CDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     Hail             7 N Burnet              30.86N 98.24W
05/01/2025  E1.00 Inch       Burnet             TX   Public

            Report from mPING.

&&

JR
Special weather statement, May 1, 8:55 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
855 PM CDT Thu May 1 2025

TXZ194-020245-
Lee TX-
855 PM CDT Thu May 1 2025

...A strong thunderstorm will impact portions of Lee County through
945 PM CDT...

At 855 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, moving southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Lake Somerville State Park &
Trailway, Tanglewood, Serbin, Northrup, Blue, Old Dime Box, Loebau,
Leo, Lincoln, and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
      3006 9696 3044 9720 3056 9696 3054 9692
      3049 9690 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9669
      3029 9664
TIME...MOT...LOC 0155Z 321DEG 19KT 3041 9695

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Brady
Special weather statement, May 1, 8:57 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
857 PM CDT Thu May 1 2025

TXZ172-020245-
Burnet TX-
857 PM CDT Thu May 1 2025

...A strong thunderstorm will impact portions of northern Burnet
County through 945 PM CDT...

At 857 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Victor, or 11 miles south of Lampasas, moving northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lampasas, Lake Victor, Watson, Sunnylane, and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 3093 9784 3092 9784 3079 9820 3089 9833
      3104 9820 3103 9791
TIME...MOT...LOC 0157Z 233DEG 23KT 3090 9817

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Brady
Special weather statement, May 1, 8:59 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 PM CDT Thu May 1 2025

TXZ203-204-218-219-020245-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
859 PM CDT Thu May 1 2025

...Strong thunderstorms will impact portions of Medina, southeastern
Uvalde, northeastern Zavala and northwestern Frio Counties through
945 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of D'Hanis to 10 miles
southeast of Sabinal to 8 miles north of Batesville. Movement was
east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hondo, Castroville, Sabinal, Moore, D'Hanis, New Fountain, Quihi,
Dunlay, Mico, Biry, Yancey, Rio Medina, Bader, and Lakehills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 2905 9964 2954 9944 2959 9899 2956 9899
      2955 9897 2956 9894 2960 9889 2961 9882
      2903 9899
TIME...MOT...LOC 0159Z 250DEG 18KT 2946 9936 2919 9938 2907 9957

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:04 PM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Williamson3 hr
May 1, 7:07 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 1, 7:17 PM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Kinney, Uvalde3 hr
May 1, 7:24 PM CDTSevere Thunderstorm WarningEWXWilliamson21 min
May 1, 7:36 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet54 min
May 1, 7:37 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala53 min
May 1, 7:44 PM CDTSpecial Weather StatementEWXLee, Williamson46 min
May 1, 7:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 1, 7:52 PM CDTSevere Thunderstorm WarningEWXZavala53 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson66 min
May 1, 8:19 PM CDTAreal Flood AdvisoryEWXUvalde, Zavala3 hr
May 1, 8:22 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde38 min
May 1, 8:22 PM CDTSevere Thunderstorm WarningEWXBurnet35 min
May 1, 8:27 PM CDTSevere Thunderstorm WarningEWXZavala63 min
May 1, 8:35 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano23 min
May 1, 8:55 PM CDTSpecial Weather StatementEWXLee50 min
May 1, 8:57 PM CDTSpecial Weather StatementEWXBurnet48 min
May 1, 8:59 PM CDTSpecial Weather StatementEWXMedina46 min
May 1, 9:03 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 1, 9:09 PM CDTAreal Flood AdvisoryEWXZavala3 hr
May 1, 9:13 PM CDTSevere Thunderstorm WarningEWXZavala38 min
May 1, 9:19 PM CDTSevere Thunderstorm WarningEWXBurnet41 min
May 1, 9:34 PM CDTSpecial Weather StatementEWXMaverick41 min
May 1, 9:46 PM CDTSpecial Weather StatementEWXMaverick44 min
May 1, 9:49 PM CDTSpecial Weather StatementEWXFrio41 min
May 1, 9:57 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
May 1, 10:04 PM CDTSpecial Weather StatementEWXDimmit41 min
May 1, 10:10 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
May 1, 10:23 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet67 min
May 1, 10:41 PM CDTSpecial Weather StatementEWXDimmit49 min
May 1, 10:43 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
May 1, 11:06 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson39 min
May 1, 11:46 PM CDTSpecial Weather StatementEWXWilliamson29 min
May 2, 1:36 PM CDTSpecial Weather StatementEWXWilliamson39 min
May 2, 2:29 PM CDTSpecial Weather StatementEWXWilliamson46 min
May 2, 2:39 PM CDTSpecial Weather StatementEWXBastrop51 min
May 2, 2:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee21 min
May 2, 2:59 PM CDTSpecial Weather StatementEWXKendall46 min
May 2, 3:16 PM CDTSevere Thunderstorm WarningEWXKendall44 min
May 2, 3:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee46 min
May 2, 3:59 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall61 min
May 2, 4:02 PM CDTSpecial Weather StatementEWXLee43 min
May 2, 4:11 PM CDTSpecial Weather StatementEWXFayette34 min
May 2, 4:14 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette110 min
May 2, 4:46 PM CDTSpecial Weather StatementEWXFayette44 min
May 2, 4:46 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays59 min
May 2, 4:48 PM CDTSpecial Weather StatementEWXLee42 min
May 2, 4:56 PM CDTSpecial Weather StatementEWXGillespie49 min
May 2, 5:26 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe, Wilson64 min
May 2, 5:33 PM CDTSpecial Weather StatementEWXFayette57 min
May 2, 5:44 PM CDTSevere Thunderstorm WarningEWXVal Verde46 min
May 2, 5:46 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney44 min
May 2, 5:47 PM CDTSpecial Weather StatementEWXBlanco43 min
May 2, 6:04 PM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Fayette4 hr
May 2, 6:06 PM CDTSpecial Weather StatementEWXComal39 min
May 2, 6:24 PM CDTSevere Thunderstorm WarningEWXComal, Hays19 min
May 2, 6:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde64 min
May 2, 6:29 PM CDTSpecial Weather StatementEWXGonzales61 min
May 2, 6:42 PM CDTSevere Thunderstorm WarningEWXGonzales, Lavaca24 min
May 2, 6:46 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Guadalupe44 min
May 2, 6:48 PM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Kinney, Val Verde3 hr
May 2, 6:53 PM CDTSpecial Weather StatementEWXLavaca67 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.